ITEM METADATA RECORD
Title: Quadrature-formulas on the unit-circle based on rational functions
Authors: Bultheel, Adhemar ×
Hendriksen, Erik
González Vera, Pablo
Njåstad, Olav #
Issue Date: May-1994
Publisher: Elsevier
Series Title: Journal of computational and applied mathematics vol:50 issue:1-3 pages:159-170
Conference: International Conference on Computational and Applied Mathematics location:Leuven, BE date:July 27-August 1, 1992
Abstract: Quadrature formulas on the unit circle were introduced by Jones et al. in 1989. On the other hand, Bultheel et al. also considered such quadratures by giving results concerning error and convergence. In other recent papers, a more general situation was studied by the authors involving orthogonal rational functions on the unit circle which generalize the well-known Szego polynomials. In this paper, these quadratures are again analyzed and results about convergence given. Furthermore, an application to the Poisson integral is also made.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
iccam92.pdf Published 4095KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science